# SDR YENA201709150763

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 65,732 hours, 23,793 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DESCENT WITH POWER AT IDLE, ON LEVEL OFF WITH POWER UP, DIRTY ODOR IN COCKPIT.  ODOR STRONG AT FLIGHT POWER UP, BUT DISAPPEARS FAIRLY QUICKLY WITH CONSISTENT POWER.  HAPPENED TWICE ONCE ON EACH DESCENT.  COMPLIED WITH INFORMATION NOTICE 2017-T015B SECTION A LEVEL NR 1, AIRCRAFT IS OK FOR SERVICE.
